# SDR OZCA20160128020

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N661BC
- Make and model: Saab SF340A
- Aircraft serial: 125
- Aircraft time: 41,294 hours, 43,645 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT BLEED LEAK LIGHT ILLUMINATED, JUST PRIOR TO SELECTING, TAKE OFF INHIBIT, ON TAKEOFF.  INSPECTED BLEED DUCTS & LOOP IN RT FLAP COVE.  NO LEAKS NOTED ON DUCTS & NO DAMAGE NOTED TO LOOP.  FOUND LOOSE CONNECTION IN FLAP COVE LOOP.  SECURED IAW MM.  OPERATIONAL CHECKED OK.
